# SDR ASAA0480242

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CRACK AND FASTENER PULLED THROUGH TOP SIDE OF RIGHT FLOOR PLANK STATIN 546-626.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-01.  (M)
